| Model Number |
1221-28-144 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # :(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Hip revision size 44 pinnacle multi hole cup with liner disassociation.Doi: unknown.Dor: (b)(6) 2021.Unknown side.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A review of provided photographs of explanted devices does find sufficient evidence to confirm the reported disassociation event.A root cause for the event could not be determined using photographic images.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot a device history record (mre) review, was not possible because the required lot code was not provided.